# SDR SWIA200922086

- Difficulty date: May 2, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft time: 13,975 hours, 12,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED. (C CHECK)REPLACED PER SRM.
